Help! Anything about getting off Clonazepam (a.k.a. Klonopin, Paxamor,Rivotril

Discussion in 'Therapy and Medication' started by Valteron, Feb 7, 2009.

  1. Valteron

    Valteron Well-Known Member

    I have decided to face the fact that many of my problems and suicidal feelings are due to my addiction to Clonazepam (marketed under the trade-names Klonopin in the United States and Paxam or Rivotril in various other English-speaking countries).

    Any help anyone can give me from their personal experience with this drug, under one name or another, will be appreciated, especially relating to how it affected them, and how they got off it. The better I know my enemy, the better I can fight for my freedom.

    First of all, I do not really need this drug. The doctor prescribed it for occasional use for occasional sleeplessness. Yeah. . . .right. I have been taking 1 mg. OR OFTEN LESS every night for almost 5 years. I have not taken sleep aids most of my life. Sure, I have had occasional nights of poor sleep, but so what? I take this pill every night. I am sure I am addicted to it.

    About 2 or 3 years ago I started to have depression and suicidal feelings that made no sense, since objectively speaking my life is just perfect from a financial, health and relationship point of view. I actually have an ideal, enviable life. It is just that my brain does not seem to know it.

    Now, in the past year, I have noticed a very sharp decline in my sex drive and my ability to orgasm. I am a 61-year-old male and I realize that a gradual decline in libido comes with age, but not like this!

    I hereby declare that I will get off this dope or know the reason why!

    Any and all help from people who have been affected by this drug, especially if you managed to get off it, would help my in my fight!
    I seem to get stupid anxiety attacks even when I cut down gradually.
  2. Valteron

    Valteron Well-Known Member

    Moderator, this is pointless. Please close it down.

    Modertor, please close this thread. It is obvious I am not going to get any help on SF. With the exception of Bob, who gave me some useful info in my "Let it all hang out" thread, nobody bothered to post anything.

    I will try to be equally helpful and supportive when others ask for support, I assure you!!!!!
  3. ~PinkElephants~

    ~PinkElephants~ Senior member

    I responded in your other thread. :)
  4. Rachel123

    Rachel123 Well-Known Member

    I'm sorry you feel like you weren't getting support. I find that often I may read a thread, not have the answer and now post anything since I don't have an answer.

    I wish I did have an answer for you in this case, but I don't. I also take clonazepam when I am going through a time of insomnia but I am in no way addicted to it so unfortunately I can't help you out.

    It is easy to feel down when we feel like people aren't here to help us, please hang in there and keep your head up. I'm rather new here still but the people ARE really helpfull. :)
  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I'm sorry you feel no one cares..It is probably because no one has an answer for you. I can understan how you feel about being addicted to klonapin. You should really seek a doctors opinion when trying to come off a med. They know how to wean you off it. It is very risky trying to do it yourself...